MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 2 - ANATOMIC BIPLANAR IMPLANTS; PLATE

TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 2 - ANATOMIC BIPLANAR IMPLANTS; PLATE
Model Number SK14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023, the hardware was removed and revised on (b)(6) 2024 due to partial non-union and two broken screws.Two small fragments from the broken screws were retained in the patient's foot as they were unable to be removed.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, additional information indicates the patient dropped something on her foot which likely led to the broken screws and contributed to the partial non-union.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023, the hardware was removed and revised on (b)(6) 2024 due to partial non-union and two broken screws.Two small fragments from the broken screws were retained in the patient's foot as they were unable to be removed.No other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY SYSTEM 2 - ANATOMIC BIPLANAR IMPLANTS
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key19470116
Report Number3011623994-2024-00103
Device Sequence Number17008322
Product Code HRS
UDI-Device Identifier00853114006051
UDI-Public00853114006051
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK14
Device Lot Number300291392
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale